# SDR UPS97823045

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE FRAME AT F/S 117, JUST BELOW AND FWD OF THE CENTER WINDSHIELD RT POST IS CRACKED IN THE OUTBD FLANGE RADIUS.  THE CRACK IS APPROX .8 LONG.  STOP DRILLED CRACK, INSTALLED REPAIR ANGLES IAW SRM 51-1-20D, 51-1-21 51-1-8, AND 51-1-11.
